# SDR 95ZZZY0981

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 2150 · Cabin Cooling System
- Part: Box
- Part number: 350A72032501
- Condition: Cracked
- Location: Air Intake
- Part time: 492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR INTAKE BOX CRACKED BEYOND SERVICEABLE LIMITS. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
